European Journal of Mathematics
The European Journal of Mathematics (EJM) is an international peer-reviewed journal that publishes research papers in all fields of mathematics. It also publishes research-survey papers intended to provide nonspecialists with insight into topics of current research in different areas of mathematics. The journal invites authors from all over the world. All contributions are required to meet high standards of quality and originality. Coverage in EJM will include: - Algebra - Complex Analysis - Differential Equations - Discrete Mathematics - Functional Analysis - Geometry and Topology - Mathematical Logic and Foundations - Number Theory - Numerical Analysis and Optimization - Probability and Statistics - Real Analysis.
- Journal Title
- European Journal of Mathematics
- Volume 1 / 2015 - Volume 5 / 2019
- Print ISSN
- Online ISSN
- Springer International Publishing
- Additional Links
To view the rest of this content please follow the download PDF link above.